# SDR ASOA201000860

- Difficulty date: June 3, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 17,987 hours, 13,212 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION ON RT INBD SEAT TRACK STA 349-364 AND 374 TO 379.   RT INBD SEAT TRACKS AT FS 349-583 100 PERCENT MATERIAL LOSS.  R & R 2 EA SEAT TRACK PN SH670-52159-1 & SH670-33426-1 IAW SRM 51-40-02R.  (CLOSED)
